Nonhomogeneity of remainders

A.V. Arhangel’skii, Jan van Mill

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)

Abstract

We present a cardinal inequality for the number of homeomorphisms of the remainders of compactifications of nowhere locally compact spaces. As a consequence, we obtain that if is countable and dense in itself, then the remainder of any compactification of has at most continuum many homeomorphisms.            
Original languageEnglish
Pages (from-to)4065-4073
Number of pages9
JournalAmerican Mathematical Society. Proceedings
Volume144
Issue number9
DOIs
Publication statusPublished - 2016
Externally publishedYes

Keywords

  • Remainder
  • compactification
  • topological group
  • homogeneous space
  • first-countable
  • Continuum Hypothesis
  • Martin’s Axiom

Fingerprint Dive into the research topics of 'Nonhomogeneity of remainders'. Together they form a unique fingerprint.

  • Cite this